MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Chudoku kenkyu : Chudoku Kenkyukai jun kikanshi = The Japanese journal of toxicology · 2013

[Case of honey intoxication in Japan].

Inagaki Takeshi, Hagiwara Akiyoshi, Nagashima Ayako, Kimura Akio

Клинический случайСтатьяПеревод в очереди

Аннотация

A 63-year-old woman presented with a 4-hr history of sneezing, visual disturbance, and dyspnea after drinking foreign honey dissolved in hot water. Severe hypotension (56/30 mmHg) and bradycardia (55 beats/min) were identified on arrival. She was immediately administered intravenous atropine (0.5 mg) and a bolus injection of Ringer solution (2,000 mL). Circulatory abnormality dramatically improved immediately after atropine injection and she was discharged on hospital day 2. We speculate that the patient suffered from honey intoxication because of manifestations such as hypotension and bradycardia, which are commonly seen in patients intoxicated by honey.

Для цитирования: Inagaki Takeshi, Hagiwara Akiyoshi, Nagashima Ayako, Kimura Akio. [Case of honey intoxication in Japan].. Chudoku kenkyu : Chudoku Kenkyukai jun kikanshi = The Japanese journal of toxicology. 2013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.